# SDR DALA2025110508073

- Difficulty date: October 28, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 103,578 hours, 27,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 26 DEF UNDER BIN EMERGENCY LIGHT INOPERATIVE. R & R POWER SUPPLY M10699 IAW AMM 33-51. EMERGENCY LIGHTS OPS NORMAL. (7956820)
